m+Medelevator.RU
← Поиск публикаций
Pharmacotherapy · 2025

Transdermal rivastigmine as a therapeutic option in severe diphenhydramine-induced anticholinergic toxicity: A case report and literature review.

СтатьяКлинический случайОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Gilbert Brian W, Santiago Ruben D, Huffman Joel B, Yoder Nathaniel M, Hunninghake John C

Аннотация

Diphenhydramine overdose is a common toxicological emergency characterized by anticholinergic symptoms such as delirium, hallucinations, and cardiovascular instability. Physostigmine, a centrally acting acetylcholinesterase inhibitor, is the standard antidote but is currently unavailable within the United States due to supply limitations. We present the case of a 21-year-old female with confirmed diphenhydramine overdose (3600 mg) who demonstrated rapid clinical improvement after administration of a 9.5 mg/24-h rivastigmine transdermal patch. This case supports growing evidence suggesting that rivastigmine may serve as a safe and effective alternative when physostigmine is not accessible.

Предметные рубрики MeSH